| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
Failure to Cycle (1142); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that insulin pump up arrow button had to press harder to work and insulin pump stops on its own.Customer¿s blood glucose was unknown at the time of incident.The customer stated that insulin pump had unexplained no delivery alarms several times, motor was slower, louder grinding during rewind and insulin shoots up during priming.Troubleshooting was performed.The insulin pump will not be returned for analysis.